# SDR 05FDEA00796

- Difficulty date: April 1, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 33,528 hours, 7,688 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON HORIZ STAB RT UPPER AFT SPAR CAP NR 36R BARREL NUT BORE FOUND EXCEEDED LIMITS.  REPAIRED IAW FEDEX EA 1-5510-82959.
